# SDR UIEA2017092201801

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: P466
- Condition: No Test
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK LOW LIMIT VALVE PNEUMATIC CHECK, FAILED TEST ON STEP 1 B 4, LOW LIMIT VALVE DID NOT OPEN AFTER 5 MINUTES.  REMOVED AND REPLACED RT LOW LIMIT VALVE AND OPS CHECK GOOD IAW AMM 21-51-11 AND AMM 21-51-11-702.
